# SDR ASAA2023091245121

- Difficulty date: September 12, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 58,888 hours, 17,499 cycles
- System (JASC): 7497 · Ignition System Wiring
- Part: Ignition Lead
- Part number: 90591101
- Condition: Unknown
- Location: #1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#1 ENGINE HAD NO IGNITION, OTHER INDICATIONS NORMAL. GROUNDED - YES. (RESOLVED ON W/O: 1968107 TASKCARD: N/R-00002 ) REPLACED #1 ENG L/H IGNITION LEAD SNAP CK GOOD. REF AMM 74-21-01THIS CLEARS MEL 74-1C PLACARDS REMOVED SEAMC SCOTT NOTIFIED.
